MAUDE Adverse Event Report: Trividia Health Inc Pen Needles FG; Hypodermic Single Lumen Needle

Trividia Health Inc Pen Needles FG; Hypodermic Single Lumen Needle
Model Number PNDL, 5BV TVH TP 31G 8MM100CT 30/CS
Medical Device Problem Codes Break (1069); No Flow (2991)
Health Effect - Clinical Code Wheal(s) (2241)
Date of Event 08/21/2026
Type of Reportable Event Malfunction

Brand Name
Pen Needles FG
Common Device Name
Hypodermic Single Lumen Needle
Manufacturer (Section D)
Trividia Health Inc
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key50735663
Report Number1000113657-2026-00278
Device Sequence Number21491110
Product Code FMI
UDI-Device Identifier00021292010799
UDI-Public(01)00021292010799(17)300430(10)5E611
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPNDL, 5BV TVH TP 31G 8MM100CT 30/CS
Device Lot Number5E611
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown